| Catalog Number |
3C0062 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connection to the stopcock of the unspecified quantity of interlink sytem continu-flo solution sets would not stay.This was observed during an unspecified process step.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h3, h4, h6 and h10.H10: the actual device was not available; however, five (5) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional test including pressure test and clear passage test was performed with no issues were noted.Additionally, priming was performed on the samples with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.